| Model Number |
MN10450-50A |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
09/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy following a fall.X-ray imaging revealed migration of the s1-s2 lead.Trouble shooting revealed high impedances on the l5-s1 lead.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the system was explanted to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined. .